# SDR VNAA202404080010

- Difficulty date: March 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670335743
- Condition: Corroded
- Location: Bs 645-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FACE OF PLATES LBL 3.4 (PLATE 1) BTW FS533.00 AND FS 549.00 (PLATE 2) BTW FS 645.00 AND FS 661.00 AT FWD CARGO COMPARTMENT. DUE TO NO DAMAGE IS ALLOWED ON THE FORWARD BAGGAGE BAY STRUCTURE, PLATES LBL 3.4 (PLATE 1) BTW FS533.00 AND FS 549.00 (PLATE 2) BTW FS 645.00 AND FS 661.00 AT FWD CARGO COMPARTMENT PER CRJ 900 SRM 53-32-58-101-001-A01 WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.
